# SDR ASAA11510620

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 15,416 hours, 4,628 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 707G
- Condition: Defective
- Location: Weather Radar
- Part time: 38,004 hours, 15,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SPOKES INTERMITTENTLY ALL QUADRANTS/RANGES/TILTS.  CONFIRMED RADAR SPOKES.  VERIFIED RECEIVER/TRANSMITTER COOL FAN OPERATES PER AMM 34 43 41 400 801 FAN CIRCULATES NORMAL.  REPLACED RADAR RECEIVER/TRANSMITTER PER AMM 34 43 41 400 801.  PERFORMED RADAR SYSTEM OPERATIONAL TEST PER AMM 34 43 00 710 802 001.  WEATHER RADAR OPERATIONAL TEST SUCCESSFUL.
